# SDR CA190528017

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Vikair DHC6400
- System (JASC): 7603 · Power Lever
- Part: Washer
- Condition: Missing
- Location: Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) QTY 2 COTTER PINS MS24665-132 AND QTY 2 WASHERS AN960PD316L WERE NOT INSTALLED AS SHOWN IN MANUFACTURING DRAWINGS.  VIKING IS CONTINUING TO INVESTIGATE (TC# 20190528017)
